# SDR QXEA2012053100445

- Difficulty date: May 31, 2012
- Submitted: June 14, 2012
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 27,001 hours, 28,061 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 424AR, AFT STIFFENER IS CRACKED.  REMOVED STIFFENER AND INSTALLER NEW IAW SRM 51-42-05-02-01.  TREATED AND PAINTED IAW SRM 51-25-05-02-01.
